MAUDE Adverse Event Report: Cordis US Corp TEMPO; Catheter, Intravascular, Diagnostic

Cordis US Corp TEMPO; Catheter, Intravascular, Diagnostic
Catalog Number 451503H5
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/01/2026
Type of Reportable Event Malfunction

Brand Name
TEMPO
Common Device Name
Catheter, Intravascular, Diagnostic
Manufacturer (Section D)
Cordis US Corp
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer (Section G)
Cordis US Corp.
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer Contact
karla castro
santiago troncoso 808
juarez, chihuahua 32574
MX   32574
+011(786)3138372
MDR Report Key50949105
Report Number9616099-2026-01416
Device Sequence Number10451685
Product Code DQO
UDI-Device Identifier10705032008273
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K181836
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number451503H5
Device Lot Number18351761
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/01/2026
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/05/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown